Illinois Journal of Mathematics

P-mapping spaces for p-operator spaces on $L_{p}$ spaces

Y. F. Zhao and Z. Dong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we introduce p-mapping spaces for p-operator spaces on $L_{p}$ spaces, which can be regarded as p-generalization of mapping spaces for operator spaces. We then apply p-mapping spaces to study the p-local reflexivity for p-operator spaces on $L_{p}$ spaces.

Article information

Source
Illinois J. Math., Volume 58, Number 4 (2014), 1071-1091.

Dates
Received: 19 December 2014
Revised: 1 April 2015
First available in Project Euclid: 6 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1446819302

Digital Object Identifier
doi:10.1215/ijm/1446819302

Mathematical Reviews number (MathSciNet)
MR3421600

Zentralblatt MATH identifier
1336.46051

Subjects
Primary: 46L06: Tensor products of $C^*$-algebras 46L07: Operator spaces and completely bounded maps [See also 47L25]

Citation

Zhao, Y. F.; Dong, Z. P-mapping spaces for p-operator spaces on $L_{p}$ spaces. Illinois J. Math. 58 (2014), no. 4, 1071--1091. doi:10.1215/ijm/1446819302. https://projecteuclid.org/euclid.ijm/1446819302


Export citation

References

  • G. An, J.-J. Lee and Z.-J. Ruan, On p-approximation properties for p-operator spaces, J. Funct. Anal. 259 (2010), 933–974.
  • M. Daws, P-operator spaces and Figà–Talamanca–Herz algebras, J. Operator Theory 63 (2010), 47–83.
  • Z. Dong, The OLLP and $\tau$-local reflexivity of operator spaces, Illinois J. Math. 51 (2007), 1103–1122.
  • E. G. Effros, M. Junge and Z.-J. Ruan, Intergral mappings and the principle of local reflexivity for non-commutative $L^{1}$ space, Ann. of Math. (2) 151 (2000), 59–92.
  • E. G. Effros and Z.-J. Ruan, Mapping spaces and liftings for operator spaces, Proc. Lond. Math. Soc. (3) 69 (1994), 171–197.
  • E. G. Effros and Z.-J. Ruan, The Grothendieck–Pietsh and Dvoretzky–Rogers theorems for operator spaces, J. Funct. Anal. 69 (1994), 171–197.
  • E. G. Effros and Z.-J. Ruan, On the analogues of integral mappings and local reflexivity for operator spaces, Indiana Univ. Math. J. 46 (1997), 1289–1310.
  • E. G. Effros and Z.-J. Ruan, Operator spaces, London Mathematical Society Monographs. New Series, vol. 23, Oxford University Press, New York, 2000.
  • C. Le Merdy, Factorization of p-completely bounded multilinear maps, Pacific J. Math. 172 (1996), 187–213.
  • J.-J. Lee, On p-operator spaces and their applications, Ph.D. thesis, University of Illinois (Urbana–Champaign), 2010.
  • J.-J. Lee, Conditions $C_{p}$, $C^{'}_{p}$, and $C^{''}_{p}$ for p-operator spaces, preprint, 2012; available at \arxivurlarXiv:1209.1864.
  • J.-J. Lee, Hahn–Banach type extension theorems on p-operator spaces, preprint, 2013; available at \arxivurlarXiv:1303.3513.
  • G. Pisier, Completely bounded maps between sets of Banach space operators, Indiana Univ. Math. J. 39 (1990), 249–277.